# SDR SWAA2019061133466

- Difficulty date: June 6, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 53,083 hours, 31,224 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 11019H4760
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS WINDOW R1 ARCED.    R&R R-1 WINDOW PER AMM.
